To the Editor.
—In the March Archives (1983;143:562-563) Singh et al presented an interesting case of spontaneous mediastinal hemorrhage as a complication of intracoronary streptokinase infusion followed with heparin use. According to them, a literature review of the uses of streptokinase for both myocardial infarction and pulmonary embolism revealed no such complication.We recently had a case of mediastinal bleeding associated with long-term appropriate and solo oral anticoagulation in a young patient with no underlying chest pathologic characteristics. In our review of the literature we found a previously reported case of mediastinal hemorrhage with combined streptokinase intravenous infusion and oral anticoagulant used for upper extremity thrombosis.1 The blood hematoma was so large that surgical resection was necessary. This patient was 31 years old, in contrast with the 72-year-old patient Singh described.This additional case is another example of the risk of combined regimens of fibrinolytics and anticoagulants. An increased